# SDR SWAA2016090655410

- Difficulty date: August 31, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 4,604 hours, 1,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: P2070001214
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLASHLIGHT COMPARTMENT LATCH INOPERATIVE.    R & R THE LATCH IAW SIP.
